A new approach for solving fractional RL circuit model through quadratic Legendre multi-wavelets

International Journal of Mathematical Physics

View Publication Info
Field Value
Title A new approach for solving fractional RL circuit model through quadratic Legendre multi-wavelets
Creator Chauhan, Narottam Singh
Subject Electrical circuit, Fractional differential equation, Quadratic Legendre multiwavelet
Description The aim of present work is to obtain the approximate solution of fractional model for the electrical RL circuit by using quadratic Legendre multiwavelet method (QLMWM). The beauty of the paper is convergence theorem and mean square error analysis, which shows that our approximate solution converges very rapidly to the exact solution and the numerical solution is compared with the classical solution and Legendre wavelets method (LWM) solution, which is much closer to the exact solution. The fractional integration is described in the Riemann-Liouville sense. The results are shows that the method is very effective and simple. In addition, using plotting tools, we compare approximate solutions of each equation with its classical solution and LWM .
Publisher Whioce Publishing Pte Ltd
Date 2018-07-27
Type info:eu-repo/semantics/article
Peer-reviewed Article
Format application/pdf
Identifier http://ojs.whioce.com/index.php/ijmp/article/view/724
Source International Journal of Mathematical Physics; Vol 1, No 1 (Published)
Language eng
Relation http://ojs.whioce.com/index.php/ijmp/article/view/724/462
Rights Copyright (c) 2018 Narottam Singh Chauhan

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library